# SDR GTIA2023050137142

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 5,055 hours, 2,079 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH F.O/CAP/FA STARTED SMELLING STRANGE ODOR DISCONNECTED PACK 1 AND IT DISAPPEARED -PER TSM 05-50-00-810-831-A COMFIRMED PACK 1 WITH ODOR, REF LOG PAGE 307749901 FOR DMI TOWARDS PACK 1
